# SDR WRLA2007080

- Difficulty date: August 4, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C+12A CHECK, EGAT MAINT FOUND CRACK ON LT WING ANTI-ICING TELESCOPING DUCT DOOR CUTOUT AT STA XOS=464 & XOS=470.  CRACK REPAIRED PER MD-11 SRM VOL 1 57-10-00 FIG 43 REV 39 & EI 2006P20A-124 REV 00.  (REPAIR DOUBLER)
